| Catalog Number |
SAC-00520 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "incident occurred on (b)(6) 2025.The doctor facing the guide wire inside the packing comes damaged all the time." this was found prior to use.There was no medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00589, 3006425876-2025-00601, 3006425876-2025-00587, and 3006425876-2025-00586.
Additional Manufacturer Narrative
Qn# (b)(4).
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided nineteen photos for analysis.The complaint of a kinked guidewire was able to be confirmed by the photos.The guidewire was within the kit packaging and the appearance of the damage is consistent with folding of the kit resulting in damage to the guidewire.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use if package is damaged".The words "do not bend" are clearly visible on the front of the lidstock.Based on the customer description and the sample received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "incident occurred on (b)(6) 2025.The doctor facing the guide wire inside the packing comes damaged all the time." this was found prior to use.There were 2 units from this lot that was found kinked during unpacking.Associated mdr numbers include: 3006425876-2025-00589, 3006425876-2025-00588, 3006425876-2025-00601, 3006425876-2025-00587, and 3006425876-2025-00586.
Event or Problem Description
It was reported "incident occurred on (b)(6) 2025.The doctor facing the guide wire inside the packing comes damaged all the time." this was found prior to use.There were 2 units from this lot that was found kinked during unpacking.Associated mdr numbers include: 3006425876-2025-00589, 3006425876-2025-00601, 3006425876-2025-00587, and 3006425876-2025-00586.
Additional Manufacturer Narrative
(b)(4).The customer provided nineteen photos for analysis.The complaint of a kinked guidewire was able to be confirmed by the photos.The guidewires were within the kit packaging and the appearance of the damage is consistent with folding of the kit resulting in damage to the guidewire.The customer also returned one closed sac-00820 arterial kit for analysis.No signs of use were observed.Visual analysis of the guide wire revealed the guidewire was kinked in multiple places throughout the body.Microscopic examination confirmed the kinks and revealed that both welds were present and spherical.Additionally, the product lidstock states "do not bend".The kinks in the guide wire were located 75mm from the distal tip.The overall length of the guide wire measured 348mm, which is within the specification limits of 345mm-355mm per the guide wire product drawing.The guide wire outer diameter measured 0.510mm, which is within the specification limits of 0.508mm-0.533mm per the guide wire product drawing.A manual tug test confirmed that the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use if package is damaged".The lidstock was reviewed and the words "do not bend" are clearly visible on the front of the lidstock.A change was implemented in april 2017 to update the product labeling to clearly inform the customer to not bend the product and is intended to reduce the potential for product damage.The customer report of a damaged guidewire was confirmed through investigation of the returned sample.The guide wire was kinked toward one end of the body and the returned packaging contained one major fold as well.The guidewire met all relevant functional requirements, and a device history record review was performed with no relevant findings.The packaging clearly states "do not bend." based on the sample received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.